# SDR CALA2023050801412

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737-900ER
- Aircraft serial: 44563
- Aircraft time: 29,124 hours, 10,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: M2816
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 1AB - 5AB INOP. ALSO R1 DOOR EXTERIOR LIGHT INOP. R&R M2816 BATTERY PACK AND CHARGER PER WDM 33-51-21-8 PAGE 8, EMERGENCY EXIT LIGHT - FWD - FLOOR PROXIMITY & AMM 33-51-00, OPS CK GOOD
